Non-Drowsy Sudaplus Tablets Paracetamol 500mg Pseudoephedrine hydrochloride 30mg 15Pk
Non-Drowsy Sudaplus is used for the relief of nasal congestion when combined with fever
and/or pain such as sore throat, sinus pain or headache in the common cold or flu.
This medicine contains two active ingredients. Paracetamol is a painkiller and reduces your
temperature when you have a fever.
Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping
you breathe more easily.
This medicine is for use in adults and children aged 12 years and over.
Symptomatic relief of nasal congestion when combined with fever and/or pain such as, sore throat, sinus pain or headache in the common cold or influenza.
General delivery information
We deliver to all counties in Ireland, Northern Ireland. Our deliveries to Ireland and Northern Ireland are shipped with AN POST. Orders usually take between 2-4 working days to be delivered in Ireland and Northern Ireland with the exception of Bank Holidays, Black Friday weekend, and during sale times where orders can take between 5-7 working days.
|Ireland||Usually delivered within 2-4 working days. Orders can take up to between 5-7 working days on Bank Holidays, Black Friday and during busy Sale Periods.||€4.95 – Free delivery on orders over €50|
|Northern Ireland||Usually delivered within 2-4 working days. Orders can take up to between 5-7 working days on Bank Holidays, Black Friday and during busy Sale Periods.||€7.95 – Free delivery on order over €50|
You can find more information on this product on the HPRA website by clicking below.